# SDR COMA0660619

- Difficulty date: November 7, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N811CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7380
- Aircraft time: 17,397 hours, 14,945 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Condition: Malfunctioned
- Location: Fuel/Defuel
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5455 - EN ROUTE CHS-CVG RECEIVED A FUEL IMBALANCE CAUTION MESSAGE, CREW DECLARED AN EMERGENCY AND RETURNED TO CHS.  NO FAULTS LOGGED IN REFUEL/DEFUEL COMPUTER, RESET REFUEL/DEFUEL COMPUTER, FUEL QTY INDICATION NORMAL.
